dzine nausea help

  1. New Member
    gavstro37's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jun 2012
    Posts
    5
    Rep Power
    33
    Level
    2
    Lv. Percent
    49.67%

    dzine nausea help


    Ok guys so I'm 22 years old, 180 lbs, 6 foot, 12 percent body fat. I took a full cycle of Hdrol about 6 months ago, ran it pretty low dosage, saw some gains but most of all zero sides. I now just started running Dzine at 30/30/30/30. I am taking hawthorn berry, milk thistle, grape seed, taurine, and creatine trying to cover all my bases. I've been taking 3 caps of milk thistle twice daily. I am now three days in and woke up this morning and took 15mg of dzine and about 30 minutes later had horrible nausea and felt like I was gonna vomit. I've had flu like symptoms all day now but it's getting better. I figured this can't be liver damage because of how soon into my cycle I am and how I've been taking 6 caps of milk thistle. Also to how well I responded to Hdrol. But could it be?? If I go off of it do I still need to take my pct and nolva after only running it for three day? Any help would be great, thanks.

  2. Diamond Member
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    29
    Posts
    11,424
    Rep Power
    4289816
    Level
    86
    Lv. Percent
    82.49%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Wait it out. Could be unrelated. Could have experienced an androgenic surge of sorts.
    I think you're safe.
    Genomyx Rep
    www.genomyx.com
  3. New Member
    gavstro37's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jun 2012
    Posts
    5
    Rep Power
    33
    Level
    2
    Lv. Percent
    49.67%

    Ok I figured, what do you mean by androgenic surge??
    •   
       

  4. Diamond Member
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    29
    Posts
    11,424
    Rep Power
    4289816
    Level
    86
    Lv. Percent
    82.49%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by gavstro37 View Post
    Ok I figured, what do you mean by androgenic surge??
    Best way I can describe it is a flooding of the senses. It feels like your skin is flushing and almost like a weak stimulant surge as well, about half hour after dosing.
    That's what I've experienced.
    Genomyx Rep
    www.genomyx.com
  5. New Member
    TheThickMick's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    Sep 2012
    Posts
    86
    Rep Power
    7618
    Level
    9
    Lv. Percent
    48.1%

    Empty stomach or with a meal? What/when was the last meal u had prior to dosing? I get craaazy heartburn if i dose any orals w.o food in mah belly
  6. Senior Member
    PumpHouse's Avatar
    Stats
    5'8"  205 lbs.
    Join Date
    Dec 2012
    Posts
    1,770
    Rep Power
    136444
    Level
    36
    Lv. Percent
    13.51%
    Achievements Activity ProPosting Pro

    Milk thistle actually does that to me. I'm pretty sure I have an allergy to it. Could be a similar issue. Try taking everything with food.
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 01-15-2013, 03:12 AM
  2. Clenbuterol nausea/diarrhea , help???
    By snipeemflo in forum Supplements
    Replies: 0
    Last Post: 06-05-2012, 09:11 PM
  3. Dzine dosage help
    By dirtyoldtown in forum Cycle Info
    Replies: 0
    Last Post: 10-10-2011, 04:35 PM
  4. DZine/MLMG cycle help
    By Ession in forum Anabolics
    Replies: 5
    Last Post: 09-06-2011, 03:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in